# SDR 29GA93632111811A

- Difficulty date: November 18, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 31,138 hours, 37,268 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0375A0393A
- Condition: Bypassing
- Location: Mlg
- Part time: 876 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:3536 SDY/BIL DURING APPROACH LANDING GEAR WOULD NOT EXTEND NORMALLY PERFORMED MANUAL GEAR EXTENSION.  REPLACED NUMBER ONE AND NUMBER TWO MAIN LANDING GEAR ACTUATORS OPERATIONAL CHECK GOOD.
